# SDR DALA1157250694

- Difficulty date: September 25, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECK CORRODED STA 1680-1720 BL 0 - LBL 54.  REPAIR DOUBLER REF B757 SRM 53-60-51 REPAIR 2 ALTERNATIVE 1 TABLE 1.
